# SDR CALA0500012

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LONGERON 4L AT STA 160.  A NEW LONGERON SECTION WAS SPLICED IN IAW SRM 53-02 FIGURE 18.
